Stochastic differential equations for sticky Brownian motion. Engelbert, H. & Peskir, G. Stochastics, 86(6):993–1021, 2014.
Paper doi bibtex @article{MR3271518,
Author = {Engelbert, Hans-J{\"u}rgen and Peskir, Goran},
Date-Added = {2016-01-20 18:25:13 +0000},
Date-Modified = {2016-01-20 18:25:13 +0000},
Doi = {10.1080/17442508.2014.899600},
Fjournal = {Stochastics. An International Journal of Probability and Stochastic Processes},
Issn = {1744-2508},
Journal = {Stochastics},
Mrclass = {60H10 (60H20 60J50 60J55 60J60 60J65)},
Mrnumber = {3271518},
Mrreviewer = {Chang-Song Deng},
Number = {6},
Pages = {993--1021},
Title = {Stochastic differential equations for sticky {B}rownian motion},
Url = {http://dx.doi.org/10.1080/17442508.2014.899600},
Volume = {86},
Year = {2014},
Bdsk-File-1 = {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},
Bdsk-Url-1 = {http://dx.doi.org/10.1080/17442508.2014.899600}}
Downloads: 0
{"_id":"cW4BD4pQz2xDpbdTL","bibbaseid":"engelbert-peskir-stochasticdifferentialequationsforstickybrownianmotion-2014","authorIDs":[],"author_short":["Engelbert, H.","Peskir, G."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Engelbert"],"firstnames":["Hans-Jürgen"],"suffixes":[]},{"propositions":[],"lastnames":["Peskir"],"firstnames":["Goran"],"suffixes":[]}],"date-added":"2016-01-20 18:25:13 +0000","date-modified":"2016-01-20 18:25:13 +0000","doi":"10.1080/17442508.2014.899600","fjournal":"Stochastics. An International Journal of Probability and Stochastic Processes","issn":"1744-2508","journal":"Stochastics","mrclass":"60H10 (60H20 60J50 60J55 60J60 60J65)","mrnumber":"3271518","mrreviewer":"Chang-Song Deng","number":"6","pages":"993–1021","title":"Stochastic differential equations for sticky Brownian motion","url":"http://dx.doi.org/10.1080/17442508.2014.899600","volume":"86","year":"2014","bdsk-file-1":"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","bdsk-url-1":"http://dx.doi.org/10.1080/17442508.2014.899600","bibtex":"@article{MR3271518,\n\tAuthor = {Engelbert, Hans-J{\\\"u}rgen and Peskir, Goran},\n\tDate-Added = {2016-01-20 18:25:13 +0000},\n\tDate-Modified = {2016-01-20 18:25:13 +0000},\n\tDoi = {10.1080/17442508.2014.899600},\n\tFjournal = {Stochastics. An International Journal of Probability and Stochastic Processes},\n\tIssn = {1744-2508},\n\tJournal = {Stochastics},\n\tMrclass = {60H10 (60H20 60J50 60J55 60J60 60J65)},\n\tMrnumber = {3271518},\n\tMrreviewer = {Chang-Song Deng},\n\tNumber = {6},\n\tPages = {993--1021},\n\tTitle = {Stochastic differential equations for sticky {B}rownian motion},\n\tUrl = {http://dx.doi.org/10.1080/17442508.2014.899600},\n\tVolume = {86},\n\tYear = {2014},\n\tBdsk-File-1 = {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},\n\tBdsk-Url-1 = {http://dx.doi.org/10.1080/17442508.2014.899600}}\n\n","author_short":["Engelbert, H.","Peskir, G."],"key":"MR3271518","id":"MR3271518","bibbaseid":"engelbert-peskir-stochasticdifferentialequationsforstickybrownianmotion-2014","role":"author","urls":{"Paper":"http://dx.doi.org/10.1080/17442508.2014.899600"},"downloads":0},"bibtype":"article","biburl":"https://www.matem.unam.mx/~geronimo/GenBib.bib","creationDate":"2020-01-31T19:54:14.750Z","downloads":0,"keywords":[],"search_terms":["stochastic","differential","equations","sticky","brownian","motion","engelbert","peskir"],"title":"Stochastic differential equations for sticky Brownian motion","year":2014,"dataSources":["nrXzNrxsNEnPJbYnT"]}